# SDR SWAA2022032481437

- Difficulty date: March 8, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737*
- Aircraft serial: 33853
- Aircraft time: 58,784 hours, 34,734 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 005 #7 FLAP TRACK FAIRING 643BB AFT UPPER BULB SEAL RETAINER FASTENER HOLE ELONGATED AND 1 FASTENER MISSING / [01] REMOVED AND REPLACED RETAINER IAW SRM51-40-02-0G-0;[02] VERIFIED TASK COMPLETE  AUDIT COMPLETE
